MAUDE Adverse Event Report: MIZUHO OSI TABLE, PROAXIS; OPERATING TABLE

MIZUHO OSI TABLE, PROAXIS; OPERATING TABLE
Model Number 6988
Medical Device Problem Codes Misconnection (1399); Smoking (1585); Electrical Shorting (2926); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
An electrical wire cord burn with charring and smoke was reported on proaxis table.The cord was changed when the patient was already on the table.Once they turned the power on and started the case again anesthesia smelled an electrical burning smell and noticed charring and smoke at the cord going into the table.There was also charring around where the cord enters the table as well as charring of some iv tubbing as observed by or staff.No patient injury was reported.
 
Additional Manufacturer Narrative
Based on the information obtained from investigation, the table did not have any functional issues.It was found that the power inlet assembly was burned from outside due to a liquid going into the power inlet.The hospital took a decision to decommission the table until futher notice.
 
Additional Manufacturer Narrative
Based on the information obtained from investigation, the table did not have any functional issues.It was found that the power inlet assembly was burned from outside due to a liquid going into the power inlet.The fluid that got into the ac power inlet module shorted out the power cable when it was powered on.The manual instructs users to wipe the table clean only and to avoid exposing it to excessive moisture.
 
Event or Problem Description
An electrical wire cord burn with charring and smoke was reported on proaxis table.The cord was changed after lim alarm when the patient was already on the table.Once they turned the power on and started the case again anesthesia smelled an electrical burning smell and noticed charring and smoke at the cord going into the table.There was also charring around where the cord enters the table as well as charring of some iv tubbing as observed by or staff.No patient injury was reported.

Brand Name
TABLE, PROAXIS
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key17643624
Report Number2921578-2023-00013
Device Sequence Number5590602
Product Code JEA
UDI-Device Identifier00842430107023
UDI-Public00842430107023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6988
Device Catalogue Number6988
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown